# SDR DALA2018020200607

- Difficulty date: February 1, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 43,352 hours, 29,737 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN 5 BEAM POSITION, ON AFT CUTOUT AT FWD CARGO DOOR INNER STRUCTURE. PAN 5 BEAM POSITION ON AFT CUTOUT AT FWD CARGO DOOR INNER STRUCTURE WAS REPAIRED PER SRM 52-30-02 FIG 201.
